Recommended for all sorts of aches such as Headache, Fever and Toothache.
Available in Supermarkets, Dukas, Grocery shops and Pharmacies.
Contains Paracetamol BP 500mg

Leave your comments

Post comment as a guest

0

People in this conversation

Load Previous Comments